# SDR GTIA040666

- Difficulty date: June 25, 2004
- Submitted: August 11, 2004
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND FORWARD PIT DOOR AFT LOWER INTERNAL EDGE BRACKET CRACKED. REMOVED CRACKED BRACKET.  FABRICATED BRACKET.  INSTALLED NEW BRACKET.  (M)
